On the Hensel lemma for Lie-algebras.
Mathematische Zeitschrift (1964/65)
- Volume: 86, page 396-409
- ISSN: 0025-5874; 1432-1823
Access Full Article
topHow to cite
topZassenhaus, Hans. "On the Hensel lemma for Lie-algebras.." Mathematische Zeitschrift 86 (1964/65): 396-409. <http://eudml.org/doc/170353>.
@article{Zassenhaus1964/65,
author = {Zassenhaus, Hans},
journal = {Mathematische Zeitschrift},
keywords = {rings, modules, fields},
pages = {396-409},
title = {On the Hensel lemma for Lie-algebras.},
url = {http://eudml.org/doc/170353},
volume = {86},
year = {1964/65},
}
TY - JOUR
AU - Zassenhaus, Hans
TI - On the Hensel lemma for Lie-algebras.
JO - Mathematische Zeitschrift
PY - 1964/65
VL - 86
SP - 396
EP - 409
KW - rings, modules, fields
UR - http://eudml.org/doc/170353
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.